Math gifts

- Art Gallery -

The Macdonald conjecture could be one of several conjectures due to Macdonald (1982):

Macdonald's conjectures about Macdonald polynomials,
Macdonald's generalization of the Dyson conjecture,
Macdonald's generalization of the Mehta integral.

References
Macdonald, I. G. (1982), "Some conjectures for root systems", SIAM Journal on Mathematical Analysis, 13 (6): 988–1007, doi:10.1137/0513070, ISSN 0036-1410, MR 0674768

Undergraduate Texts in Mathematics

Graduate Texts in Mathematics

Graduate Studies in Mathematics

Mathematics Encyclopedia

World

Index

Hellenica World - Scientific Library

Retrieved from "http://en.wikipedia.org/"
All text is available under the terms of the GNU Free Documentation License